EconPapers    
Economics at your fingertips  
 

On the equivalence between (quasi-)perfect and sequential equilibria

Carlos Pimienta () and Jianfei Shen ()

International Journal of Game Theory, 2014, vol. 43, issue 2, 395-402

Abstract: We prove the generic equivalence between quasi-perfect equilibrium and sequential equilibrium. Combining this result with Blume and Zame (Econometrica 62:783–794, 1994 ) shows that perfect, quasi-perfect and sequential equilibrium coincide in generic games. Copyright Springer-Verlag Berlin Heidelberg 2014

Keywords: Backwards induction; Perfect equilibrium; Quasi-perfect equilibrium; Sequential equilibrium; Lower-hemicontinuity; Upper-hemicontinuity; C72 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00182-013-0384-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:43:y:2014:i:2:p:395-402

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-013-0384-8

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:43:y:2014:i:2:p:395-402